Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the reason for hard pea size lumps on the testicles with occasional twinge ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hello.Yes I seem to have developed several pea size hard lumps in the spermacord leading to the right testicle during the the last few weeks . No other symptoms other than some discomfort in that region when laying on that side at night and an occasional slight twinge during the day.
Posted Tue, 24 Apr 2012 in Testicle Problems
Answered by Dr. Rajiv goel 16 hours later

Thanks for the query.

After going through the description provided by you, I feel that you might be suffering with epididymitis of the right epididymis.

You need to get Urine examination and Ultrasound scan of the scrotum done which would confirm the diagnosis.

In the meantime, you can take antiinflammatory drugs like Ibrupofen and need not worry a lot about it.

I would like to give you specific suggestions after knowing the reports of the above mentioned investigations.

Please get the investigations done and write back to us with the reports as this would help me in suggesting you better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor